Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Concerning the uniformization of certain Riemann surfaces allied to the inverse-cosine and inverse-gamma surfaces


Author: Gerald R. MacLane
Journal: Trans. Amer. Math. Soc. 62 (1947), 99-113
MSC: Primary 30.0X
MathSciNet review: 0021596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach Lehrbuch der Funktionentheorie, 2d ed., vol. 2, Leipzig, 1931.
  • [1] Ingeborg Ginzel, Die konforme Abbildung durch die Gammafunktion, Acta Math. 56 (1931), no. 1, 273–353 (German). MR 1555326, 10.1007/BF02545776
  • [1] F. Iversen Recherches sur les fonctions inverses des fonctions méromorphes. Thesis, Helsingfors, 1914.
  • [1] J. Lense Über die konforme Abbildung durch die Gammafunktion, Akademie der Wissenschaften, Munich, Mathematisch-Physikalische Classe, Sitzungsberichte (1928).
  • [2] -Über die konforme Abbildung durch die Besselfunktionen, Akademie der Wissenschaften, Munich, Mathematisch-Physikalische Classe, Sitzungsberichte (1932).
  • [1] R. Nevanlinna Eindeutige Analytische Funktionen, Berlin, 1936.
  • [1] F. E. Ulrich, The problem of type for a certain class of Riemann surfaces, Duke Math. J. 5 (1939), 567–589. MR 0000048
  • [1] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0021596-0
Article copyright: © Copyright 1947 American Mathematical Society